Journal of Mathematics and Statistics

Foldings and Deformation Retract of Hyperhelix

A. E. El-Ahmady and E. AL-Hesiny

DOI : 10.3844/jmssp.2012.241.247

Journal of Mathematics and Statistics

Volume 8, Issue 2

Pages 241-247

Abstract

Our aim in the present study is to introduce and study new types of retractions of hyperhelix in Minkowski space. Types of the deformation retracts of hyperhelix in Minkowski space were discussed. The relations between the foldings and the deformation retracts of hyperhelix in Minkowski space were deduced. Types of minimal retractions of hyperhelix in Minkowski space were obtained. Also, the connection between retractions and T, N, B, K and ?, of hyperhelix in Minkowski space were presented. New types of the minimal retractions and the end of the limits of foldings of hyperhelix in Minkowski space are deduced.

Copyright

© 2012 A. E. El-Ahmady and E. AL-Hesiny. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.